MathSciNet Relay Station
MathSciNet bibliographic data
MR1440772 58F11 (28A78 58F15)
Gatzouras, Dimitrios; Peres, Yuval Invariant measures of full dimension for some expanding maps. Ergodic Theory Dynam. Systems 17 (1997), no. 1, 147–167.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement